# SDR USAA920071351

- Difficulty date: December 5, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 50,396 hours, 33,417 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Component: Slat
- Component part number: 65C26602223
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - 3 CRACKS ON NR 1 SLAT SKIN AT NR 1 SLAT STA 166.5 - 171.75.  INSTALLED DOUBLER AND REPAIRED IAW B737-300 SRM 57-43-01-2R4.
